Publication
Title
Some properties of "bulky" links, generated by Generalized Möbius Listing's bodies
Author
Abstract
Language
English
Source (journal)
Journal of mathematical sciences. - New York, N.Y., 1994, currens
Publication
New York, N.Y. : 2016
ISSN
1072-3374 [print]
1573-8795 [online]
Volume/pages
216:4(2016), p. 509-518
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 21.06.2016
Last edited 28.02.2018
To cite this reference